# SDR TRAX200800279

- Difficulty date: February 4, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 13,853 hours, 10,142 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MULTI FUNCTION SPOILER CLOSEOUT PANEL CRACKED AT INBOARD AFT CORNER.
